7 doctors weighed in:

Could someone take gabapentin while taking anti-depressants?

7 doctors weighed in
Dr. Brian Le
Pain Management
4 doctors agree

In brief: Yes

In general, Gabapentin and anti-depressants have no significant drug interaction.
However, they both can cause CNS depression. Also, you should check with your doctor before starting any new medication.

In brief: Yes

In general, Gabapentin and anti-depressants have no significant drug interaction.
However, they both can cause CNS depression. Also, you should check with your doctor before starting any new medication.
Dr. Brian Le
Dr. Brian Le
Thank
1 doctor agrees

In brief: Yes, it is safe

Granted, Gabapentin does cause drowsiness, dizziness, and weight gain, which some anti-depressants cause, and the two together might make some of this worse, but Gabapentin has virtually no drug-drug interaction potential, and should really be very safe, if tolerated well.

In brief: Yes, it is safe

Granted, Gabapentin does cause drowsiness, dizziness, and weight gain, which some anti-depressants cause, and the two together might make some of this worse, but Gabapentin has virtually no drug-drug interaction potential, and should really be very safe, if tolerated well.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors